# SDR UPS01837032

- Difficulty date: October 4, 2001
- Submitted: October 15, 2001
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- Aircraft time: 94,650 hours, 26,672 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 576958989
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C23 RIGHT WING L/E STALL WARNING DOUBLER IS CORRODED BEYOND LIMITS AT XFS 373.  REMOVED, FABRICATED, AND REPLACED DOUBLER IAW DWG 5769589, AND SRM 51-1-21 APPROX SIZE 5 X 7 INCHES.
